# SDR SWAA2022031656816

- Difficulty date: August 29, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 40,679 hours, 23,799 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'CORROSION' FOOUND CORROSION ON AFT CARGO Z-CHANNEL L/H SIDE S-26L FROM STA 727-847 [MARKED WITH RED DOT 226-05] / REMOVED CORROSION ON AFT CARGO Z CHANNEL L/H SIDE FROM S-26L TO STA 727-847 IAW B737 SWA SRM 51-10-02-0G-0 PERFORMED THICKNESS TEST ON REWORKED AREA FROM STA 727-0 TO 777 FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-00-53-1A-Z REMOVED AND FABRICATED NEW Z CHANNEL AS PER B737-700 SRM 51-40-02 -0G-0 ; DRAWING # 146A7502 INSTALLED Z CHANNEL IAW 737 SRM 51-40-02-0G-0. TREATED AND PRIMED ALL AREAS AS PER B737-700 SWA AMM 51-21-72-390-803. Z CHANEL WAS PREVIOUSLY WORKED ON 11/03/2015 DEFECT NO. G293645 (A.G. 32235 09/07/19)
